RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1958, Volume 13, Issue 1(79), Pages 87–180 (Mi umn7402)  

This article is cited in 5 scientific papers (total in 5 papers)

On convergence of expansions in eigenfunctions of the Laplace operator

V. A. Il'in


Full text: PDF file (8325 kB)

Bibliographic databases:

Citation: V. A. Il'in, “On convergence of expansions in eigenfunctions of the Laplace operator”, Uspekhi Mat. Nauk, 13:1(79) (1958), 87–180

Citation in format AMSBIB
\Bibitem{Ili58}
\by V.~A.~Il'in
\paper On convergence of expansions in eigenfunctions of the Laplace operator
\jour Uspekhi Mat. Nauk
\yr 1958
\vol 13
\issue 1(79)
\pages 87--180
\mathnet{http://mi.mathnet.ru/umn7402}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=95325}
\zmath{https://zbmath.org/?q=an:0079.29201}


Linking options:
  • http://mi.mathnet.ru/eng/umn7402
  • http://mi.mathnet.ru/eng/umn/v13/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, “Problems of localization and convergence for Fourier series in fundamental systems of functions of the Laplace operator”, Russian Math. Surveys, 23:2 (1968), 59–116  mathnet  crossref  mathscinet  zmath
    2. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
    3. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. S. Serov, “O skhodimosti v $H^{s}$-normakh spektralnykh razlozhenii, sootvetstvuyuschikh differentsialnym operatoram s osobennostyu”, Fundament. i prikl. matem., 1:4 (1995), 1125–1128  mathnet  mathscinet  zmath
    5. Alimov Sh.A., “O gladkosti srednikh znachenii funktsii s summiruemym spektralnym razlozheniem”, Differentsialnye uravneniya, 48:4 (2012), 498–498  elib
  • Успехи математических наук
    Number of views:
    This page:437
    Full text:214
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020